# SDR HNAA2014110500304

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 69,616 hours, 79,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IS DIM AT ROW 4DF.  R & R THE BULB. OPS CHECKED GOOD.
